I refilled my Percocet script 2 weeks ago at the same pharmacy I have used for the past 18 years or so and noticed that the pills were yellow. Never having seen yellow Percocet before I checked the manufacturer and it was one I had never heard of. I have been on this drug for many years and have used many different manufacturers with no problem....until now that is. After using this drug for a couple of days, I started getting not cramps but pain in my stomach and then terrible nausea and vomiting. Never having had an issue with generics before I didn't put two and two together for about a week. I then called the pharmacy and they told me that lots of people were having similar issues so they would put on my profile not to give me this manufacturer again. The reason I kept trying to take this drug is because it was all I had and of course the pharmacy won't take it back and neither will my doctor. I tried taking zofran at different intervals and then taking the percocet hoping I would find a combo that would work. Finally I had enough and gave up.
Had an appointment with my Doctor today so had to suffer a few days without but at least my long acting med was now staying down. All the vomiting was causing me problems keeping it down as well. I was due for long acting script today and was expecting to have to get thru the next 2 weeks without bt meds due to the fact it was too soon to refill the percocet. My wonderful PM doctor wrote me a 2 week script for hydrocodone so I would at least have something to take. I know she didn't have to do that and I am extremely greatful.
Anyway, the manufacturer is Camber and after a little research I found that they have only been distributing Percocet since late last year. Also found online that alot of people are having trouble with their generic drugs and not just percocet either.
Just wanted to put this out there so that if this happens to someone else they will know right away that there is a good chance the meds are the culprit.
There is definitely something going on with these drugs. Over 20 years this has never happened to me before and I mean I was really sick. Did I mention I was sick??LOL!
Feeling much better now just wanted to give everyone a heads up.